Alert archive / California / Winter Weather Advisories in 2011

Winter Weather Advisory 4, NWS Eureka, CA

February 22, 2011

NWS Eureka, CA issued this winter weather advisory at Feb 22, 2011, 3:25 AM PST. It took effect at Feb 24, 2011, 6:00 AM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2011, 3:25 AM PST (11:25 UTC)
In effect from
Feb 24, 2011, 6:00 AM PST
Expired
Feb 25, 2011, 12:00 PM PST
In force
30 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

823 
WWUS46 KEKA 221125
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
325 AM PST TUE FEB 22 2011

...WINTER WEATHER EXPECTED WEDNESDAY NIGHT AND THURSDAY...

.A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE GULF OF 
ALASKA ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION.

CAZ003-004-221930-
/O.NEW.KEKA.WW.Y.0004.110224T0200Z-110225T0200Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
325 AM PST TUE FEB 22 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM
PST THURSDAY ABOVE 1500 FEET...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 1500 FEET FOR SNOW WHICH IS IN EFFECT
FROM 6 PM WEDNESDAY TO 6 PM PST THURSDAY.


* SNOW ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED WEDNESDAY NIGHT
  THROUGH THURSDAY BETWEEN 1500 AND 2500 FEET. HIGHER SNOW
  ACCUMULATION IS EXPECTED ABOVE 3000 FEET.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427- 7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING. 

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING
  101...299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
8 follow-up statements
888 
WWUS46 KEKA 221751 AAA
WSWEKA

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
951 AM PST TUE FEB 22 2011

...WINTER WEATHER EXPECTED THURSDAY...

.A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE GULF OF
ALASKA ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION.

CAZ003-004-231200-
/O.EXT.KEKA.WW.Y.0004.110224T1400Z-110225T0600Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
951 AM PST TUE FEB 22 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM PST
THURSDAY ABOVE 1500 FEET...


* SNOW ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED FROM EARLY
  THURSDAY MORNING THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000
  FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
032 
WWUS46 KEKA 231133
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
333 AM PST WED FEB 23 2011

...WINTER WEATHER EXPECTED THURSDAY...

.A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE GULF OF
ALASKA ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION.

CAZ001-002-076-231945-
/O.EXB.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
333 AM PST WED FEB 23 2011

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT PST THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 500 FEET FOR SNOW WHICH IS IN EFFECT
FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT.

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING
  THURSDAY THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 FEET.
  HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET.

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET THURSDAY
  AND THURSDAY NIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE
  VALLEY FLOORS BUT NO ACCUMULATION IS EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ003-004-231945-
/O.EXT.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
333 AM PST WED FEB 23 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM THURSDAY TO
MIDNIGHT PST THURSDAY NIGHT ABOVE 1500 FEET...

THE WINTER WEATHER ADVISORY ABOVE 1500 FEET IS NOW IN EFFECT FROM
6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. 

* SNOW ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED FROM EARLY 
  THURSDAY MORNING THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 
  FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
952 
WWUS46 KEKA 231919
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1119 AM PST WED FEB 23 2011

...WINTER WEATHER EXPECTED THURSDAY...

.A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE PACIFIC
NORTHWEST ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION.

CAZ001>004-076-240330-
/O.CON.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
1119 AM PST WED FEB 23 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY
TO MIDNIGHT PST THURSDAY NIGHT ABOVE 1500 FEET...

A WINTER WEATHER ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT FROM
6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID 
  MORNINGTHURSDAY THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 
  FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. 

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET
  THURSDAY AND THURSDAY NIGHT. SNOW MAY BRIEFLY REACH SEA 
  LEVEL AND THE VALLEY FLOORS BUT NO ACCUMULATION IS EXPECTED. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELLING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
289 
WWUS46 KEKA 232324
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
324 PM PST WED FEB 23 2011

...WINTER WEATHER EXPECTED THURSDAY...

.A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE PACIFIC
NORTHWEST ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION.

CAZ001>004-076-241300-
/O.CON.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
324 PM PST WED FEB 23 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY
TO MIDNIGHT PST THURSDAY NIGHT ABOVE 500 FEET...

A WINTER WEATHER ADVISORY ABOVE 500 FEET REMAINS IN EFFECT FROM 6
AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT.

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID 
  MORNING THURSDAY THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 
  FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. 

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET 
  THURSDAY AND THURSDAY NIGHT. SNOW MAY BRIEFLY REACH SEA 
  LEVEL AND THE VALLEY FLOORS BUT NO ACCUMULATION IS EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
013 
WWUS46 KEKA 241307
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
507 AM PST THU FEB 24 2011

...WINTER WEATHER EXPECTED TODAY THROUGH FRIDAY...

.A COLD LOW WILL DROP DOWN FROM THE PACIFIC NORTHWEST AND
BRING LOW ELEVATION SNOW TO THE REGION.

CAZ001-003-242115-
/O.EXT.KEKA.WW.Y.0004.110224T1400Z-110225T1500Z/
REDWOOD COAST-NORTH COAST INTERIOR-
507 AM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING
  TODAY THROUGH TONIGHT ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION
  IS EXPECTED ABOVE 3000 FEET.

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY
  AND TONIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY
  FLOORS WITH LITTLE OR NO ACCUMULATION.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ002-076-242115-
/O.EXT.KEKA.WW.Y.0004.110224T1400Z-110226T0000Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
507 AM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING
  TODAY THROUGH FRIDAY ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION
  IS EXPECTED ABOVE 3000 FEET.

* UP TO 1 INCH OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY
  THROUGH FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY
  FLOORS BUT LITTLE ACCUMULATION IS EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-242115-
/O.CON.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/
UPPER TRINITY RIVER-
507 AM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING
  TODAY THROUGH TONIGHT ABOVE 1500 FEET.

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY
  AND TONIGHT. SNOW MAY BRIEFLY REACH THE VALLEY FLOORS WITH LITTLE
  ACCUMULATION EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING. 

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
266 
WWUS46 KEKA 242002
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1202 PM PST THU FEB 24 2011

...WINTER WEATHER EXPECTED TODAY THROUGH FRIDAY...

.A COLD LOW WILL DROP DOWN FROM THE PACIFIC NORTHWEST AND BRING
LOW ELEVATION SNOW TO THE REGION.

CAZ001-003-250415-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/
REDWOOD COAST-NORTH COAST INTERIOR-
1202 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID 
  MORNINGTODAY THROUGH TONIGHT ABOVE 1500 FEET. HIGHER SNOW 
  ACCUMULATION IS EXPECTED ABOVE 3000 FEET. 

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY 
  AND TONIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY 
  FLOORS WITH LITTLE OR NO ACCUMULATION.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ002-076-250415-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-110226T0000Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
1202 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID 
  MORNINGTODAY THROUGH FRIDAY ABOVE 1500 FEET. HIGHER SNOW 
  ACCUMULATION IS EXPECTED ABOVE 3000 FEET. 

* UP TO 1 INCH OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY 
  THROUGH FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE 
  VALLEY FLOORS BUT LITTLE ACCUMULATION IS EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-250415-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-110225T0800Z/
UPPER TRINITY RIVER-
1202 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID 
  MORNINGTODAY THROUGH TONIGHT ABOVE 1500 FEET. 

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY 
  AND TONIGHT. SNOW MAY BRIEFLY REACH THE VALLEY FLOORS WITH 
  LITTLEACCUMULATION EXPECTED. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 
  299...199...36 AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
152 
WWUS46 KEKA 250648
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1048 PM PST THU FEB 24 2011

...WINTER WEATHER EXPECTED TODAY THROUGH FRIDAY...

.A COLD LOW WILL DROP DOWN FROM THE PACIFIC NORTHWEST AND BRING
LOW ELEVATION SNOW TO THE REGION.

CAZ001-251500-
/O.EXT.KEKA.WW.Y.0004.000000T0000Z-110226T0000Z/
REDWOOD COAST-
1048 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST
FRIDAY. 

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TONIGHT
  AND FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY
  FLOORS WITH LITTLE OR NO ACCUMULATION.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101...
  299...AND 199.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ004-251500-
/O.EXT.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/
UPPER TRINITY RIVER-
1048 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED TONIGHT.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 299...36
  AND 3.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ002-076-251500-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-110226T0000Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
1048 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM TONIGHT THROUGH
  FRIDAY ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED
  ABOVE 3000 FEET.

* UP TO 1 INCH OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TONIGHT
  AND FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY
  FLOORS BUT LITTLE ACCUMULATION IS EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101...AND
  20.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ003-251500-
/O.CON.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/
NORTH COAST INTERIOR-
1048 PM PST THU FEB 24 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
FRIDAY. 

* SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED TONIGHT ABOVE
  1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET.

* 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING
  101...199...299...96 AND 36.

* BE ALERT FOR ROCK SLIDES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
450 
WWUS46 KEKA 251146
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
346 AM PST FRI FEB 25 2011


CAZ003-004-251300-
/O.CAN.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
346 AM PST FRI FEB 25 2011

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

* UP TO 1 INCH OF ADDITIONAL ACCUMULATION IS EXPECTED TODAY IN
  SCATTERED SNOW SHOWERS. 

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES.

$$

CAZ001-251600-
/O.EXT.KEKA.WW.Y.0004.000000T0000Z-110225T1600Z/
REDWOOD COAST-
346 AM PST FRI FEB 25 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS 
MORNING...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST THIS
MORNING. 

* UP TO 1 INCH OF SNOW IS POSSIBLE DOWN TO 400 FEET EARLY THIS
  MORNING. SNOW MAY BRIEFLY REACH SEA LEVEL.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR 
  CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE 
  TRAVELING.

* BE ALERT FOR ROCK SLIDES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

CAZ002-076-252000-
/O.EXT.KEKA.WW.Y.0004.000000T0000Z-110225T2000Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
346 AM PST FRI FEB 25 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY.

* UP TO 2 INCHES IS EXPECTED THIS MORNING ABOVE 900 FEET.

* SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT
  LITTLE ACCUMULATION IS EXPECTED.

* SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING 
  CONDITIONS.

* CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT
  ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING.

* BE ALERT FOR ROCK SLIDES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Feb 21, 3:15 PM PST, 12 hours 10 minutes earlier.

Area forecast discussion, Feb 21, 3:15 PM PST, 12 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
315 PM PST MON FEB 21 2011

.SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH JUST OFF SHORE THIS
AFTERNOON IS TAKING THE CLOUDS AND PRECIPITATION WITH IT. PARTLY
CLOUDY SKIES WILL BE THE RULE TONIGHT AND TUESDAY IN THE WAKE OF THE
LOW AS WEAK HIGH PRESSURE BUILDS ACROSS NORTHWEST CALIFORNIA
TUESDAY. MORE RAIN...SNOW AND COLDER AIR WILL ARRIVE WED NIGHT INTO
THU.

&&

.DISCUSSION...THE LOW PRESSURE OFF THE MENDOCINO COAST CONTINUES TO
SLIDE SOUTHWARD. MOST OF THE EFFECTS ASSOCIATED WITH THIS LOW
PASSING OFFSHORE HAVE STAYED OVER THE WATERS. THIS SYSTEM DID BRING
SOME ISOLATED RAIN AND SNOW SHOWERS TO THE AREA. OVERNIGHT
TEMPERATURES WILL FALL A FEW DEGREES...MAKING FOR ANOTHER COOL NIGHT
AS DRIER COOL CONTINENTAL AIR FILTERS INTO NW CALIFORNIA. AS IT
STANDS RIGHT NOW, NW CALIFORNIA LOOKS FAIRLY DRY FROM TONIGHT
THROUGH TUE WITH ONLY A SLIGHT CHANCE OF SHOWERS TUESDAY NEAR THE
OREGON BORDER. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE NEXT
SYSTEM WED INTO THU BUT HAVE BEEN SHOWING SIGNIFICANT DISCREPANCIES
IN PREVIOUS RUNS. THIS NEXT SYSTEM IS ANOTHER NORTH TO SOUTH SLIDER
AS WAS THE LAST SYSTEM. THE MODELS TEND TO STRUGGLE WITH THE TRACKS
OF THESE AND AS ONLY A MINOR ERROR WITH THE TRACK WILL LEAD TO
SIGNIFICANT DIFFERENCES IN SENSIBLE WEATHER WE WILL NEED TO KEEP A
CLOSE EYE FOR SUBTLE DIFFERENCES RUN TO RUN. ASSUMING THE CURRENT
SOLUTION HOLDS THE JET WILL SET UP OVER NRN CALIFORNIA WITH JET
LEVEL WINDS BY THU REACHING THE 130KT RANGE. JET ORIENTATION WILL BE
OUT OF NRN BRITISH COLUMBIA THEN OVER THE NE PACIFIC AND TURNING
INTO NRN CALIFORNIA. SO THIS WILL BE A COOL MOIST AIR MASS, DRIVING
SNOW LEVELS DOWN AND BRINGING IN HIGHER QPF THAN NRN CALIFORNIA HAS
SEEN IN RECENT DAYS. SNOW AMOUNTS WILL NEED TO BE WATCHED CLOSELY
OVER THE NEXT DAY OR SO AS THE QPF FORECAST GETS NAILED DOWN. THIS
IS THE PART OF THE FORECAST THAT COULD VARY THE MOST AND WILL BE
MODULATED BY WHERE THE LOW PRESSURE TRACK ENDS UP BEING. IT WILL BE
POSSIBLE A WINTER STORM WATCH OR ADVISORY WILL BE NEEDED FOR WED
NIGHT INTO THU. ONE THING IS FAIRLY CERTAIN...MUCH COLDER CONDITIONS
WILL ARRIVE BY LATE WEEK WITH 10 TO 20 DEGREES BELOW NORMAL DAY TIME
TEMPERATURES ACROSS THE AREA BY THURSDAY. THU NIGHT AND BEYOND THE
PATTERN SHOULD QUITE DOWN A BIT WITH ONLY A FEW SHOWERS LINGERING
AROUND. MODELS ARE NOT IN GOOD AGREEMENT BEYOND THU MORNING, BUT A
GENERAL FLAT RIDGE DIFFUSE PATTERN IS CONSISTENT THROUGH THE MODELS.
AS IT STANDS RIGHT NOW, NEXT WEEKEND COULD BE PRECIPITATION FREE
OVER NW CALIFORNIA. MKN

&&

AVIATION...LOW PRESSURE MOVING SOUTH OF CAPE MENDOCINO HAS CREATED
SIGNIFICANT OFFSHORE FLOW IN THE MID LEVELS ALONG THE ENTIRE NORTH
COAST. THIS OFFSHORE FLOW WILL ALLOW SKIES TO REMAIN LARGELY CLEAR
THROUGH THE OVERNIGHT HOURS ALONG ALL COASTAL TAF SITES. COLD AIR
WILL BUILD IN BEHIND THIS SYSTEM HOWEVER. COMBINED WITH CLEAR SKIES
THIS MAY ALLOW SOME SPARSE GROUND FOG TO DEVELOP IN AREA.  AT
KUKI...CONDITIONS WILL CONTINUE TO CLEAR THROUGH THE EVENING AS HIGH
THIN CLOUD COVER IS BEING PULLED SOUTH ALONG WITH THIS SYSTEM.
WINDS WILL SHIFT TO THE NORTH AND BECOME OCCASIONALLY GUSTY ALONG
THE COASTAL SITES TOMORROW. WINDS IN INLAND VALLEYS WILL BE LIGHT
AND VARIABLE. MSB

&&

.MARINE...LOW PRESSURE SYSTEM LOCATED APPROXIMATELY 250 NM OFF THE
COAST OF CAPE MENDOCINO IS PUSHING SOUTH MORE RAPIDLY THAN EXPECTED
BY PREVIOUS MODEL RUNS.  EFFECT IS CLEAR SKIES ACROSS THE WHOLE
NORTHERN WATERS, AND DIMINISHED WINDS IN ALL WATERS.  SMALL POCKETS
OF 20 KT WINDS MAY STILL EXIST IN THE SOUTHERN WATERS THROUGH THE
EARLY EVENING...BUT HAVE ALLOWED THE SCA TO EXPIRE FOR FOR ALL
WATERS. NORTHWESTERLY SWELL WILL BUILD FOR THE NEXT 36 HOURS TO
MARGINAL SCA CONDITIONS BY TUESDAY NIGHT...BUT HAVE OPTED TO KEEP
ALL WATERS FREE OF HEADLINES FOR THE TIME BEING DUE TO UNCERTAINTY
IN THE MODELS. NORTHWEST SWELL WILL MIX WITH PERSISTENT LOCAL WIND
SWELL TO CREATE SOME MILDLY HAZARDOUS CONDITIONS ON THE WATERS BY
MID WEEK...BUT WILL CONTINUE TO MONITOR TO WATCH FOR DEVELOPMENT OF
THESE CONDITIONS. MSB

&&

&&

.EKA WATCHES/WARNINGS/ADVISORIES...CA...NONE.
.NORTHWEST CALIFORNIA COASTAL WATERS...NONE

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 21, 3:03 PM PST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
303 PM PST MON FEB 21 2011

CAZ001>004-076-222315-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
303 PM PST MON FEB 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

VERY COLD AIR AND MORE SNOW IS ON THE WAY BEGINNING THURSDAY.
TEMPERATURES WILL BE AS MUCH AS 20 DEGREES BELOW NORMAL BY FRIDAY.
SNOW IS EXPECTED TO ACCOMPANY THE COLD AIR...WITH SIGNIFICANT
ACCUMULATIONS POSSIBLE ABOVE 1500 FEET THURSDAY AND FRIDAY.

PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS
DEVELOPING SITUATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:59 PM PSTSmall Craft AdvisoryEKA5 days

Nearby

Winter Weather Advisories in California, 2011Every winter weather advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.